# SDR SWAA2022030279049

- Difficulty date: March 1, 2022
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N8694E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36661
- Aircraft time: 18,939 hours, 8,770 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Floor Panel
- Part number: 140BF
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON AFT CARGO FLOOR PANEL 140BF RIGHT SIDE. / [01] REMOVED AND REPLACED DAMAGED FLOOR PANEL PER AMM 25-52-10.
